Does Saxenda make you thirsty?

  • You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open
K

Kubira

New Member
Premium Member
Feb 17, 2021
2
1
3
I've lost nearly 2.1 kg in three weeks and I’m so chuffed with my results so far .. but all that time I was feeling so much dryness in my mouth! Is it because of Saxenda injection? I guess you can call it a side effect. I think I drank 5 and 1/2 litres of water yesterday and I could've drank more. :weary_face:
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
182
119
43
Kubira said:
I've lost nearly 2.1 kg in three weeks and I’m so chuffed with my results so far .. but all that time I was feeling so much dryness in my mouth! Is it because of Saxenda injection? I guess you can call it a side effect. I think I drank 5 and 1/2 litres of water yesterday and I could've drank more. :weary_face:
Hello, dear @Kuriba,
Yeaah, it's a common side effect of all the weight loss medications. 5 liters??? Wow. I guess, 3 liters a day is enough.
Try some chewing gums, dear. And let me know if it works.
 

Similar threads

H
Replies
0
Views
604
hfkds
H
A
Replies
2
Views
860
Alison79
A
S
Replies
3
Views
492
Kate
skinnymee
Replies
6
Views
516
skinnymee
skinnymee